# SDR IPXA2021121977075

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 89,874 hours, 16,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL-1 CREW ENTRY DOOR WILL NOT CLOSEREMOVED AND REPLACED L1 DR ELECTRICAL ACTUATOR PER AMM 52-11-01-000-801 AND 52-11-01-400-801 OPERATIONAL CHECK GOOD. THIS CLEARS 766993.
